Can I take Hydroxyzine Pamoate (Daily) and Paroxetine HCl Oral (for attacks), with Acetaminophen plus caffeine (for headaches/energy booster), together without having any adverse reactions?
I've found that theophylline reacts negatively with caffeine, and MANY websites group hydroxyzine with theophylline. What is the difference between theophylline and hydroxyzine?
I discontinued taking 50mg of Hydroxyzine per dose with Excedrin (Aspirin, Acetaminophen and Caffeine) because I found that it actually increased both the likelihood and the effects of panic attacks. However, after reading up on the numerous reviews of this medication I've found that it's highly unlikely that it's the Hydroxyzine at fault as it's only reported contraindications appear to be drowsiness. The most likely culprit here is caffeine as I can take either Aspirin + APAP (Acetaminophen) with less caffeine and it does not happen. One day I took a normal recommended dose of Excedrin and it threw me into an anxiety attack, and the dose contain 130mg of caffeine. So now I take straight aspirin with one Excedrin tension, which is 500mg of APAP with only 65mg of caffeine and that does the trick for the pain but without the anxiety attack. I'm currently debating whether or not I should try the Hydroxyzine again to see what the effects are without the excess caffeine in my system. It's hard to pop one after having such a bad reaction the first couple times but it may be preferable to Xanex which can be extremely addictive. If I can muster up the courage to do so, I'll get back to you and post the results here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.